# SDR 07FDEA03400

- Difficulty date: September 6, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 715
- Aircraft time: 31,886 hours, 16,021 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53970091216
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CARGO FLOOR CROSSBEAM FRAME 62, AD TO Y800, LHS.        CROSSBEAM SPLICE REPAIR PERFORMED IAW SRM 53-10-15/FIG 207.
